Format

Send to:

Choose Destination
See comment in PubMed Commons below
Cornea. 2008 Apr;27(3):370-1. doi: 10.1097/ICO.0b013e31815dcfc4.

Corneal perforation associated with topically applied gatifloxacin.

Author information

  • 1Department of Ophthalmology, College of Medicine, King Khalid University, Abha, Saudi Arabia. amaamri@hotmail.com

Abstract

PURPOSE:

To document the development of corneal perforation after using gatifloxacin to treat inflamed pterygium.

METHODS:

A 30-year-old man developed corneal perforation after using gatifloxacin to treat inflamed pterygium.

RESULTS:

After treatment with gatifloxacin was stopped, the perforation was managed by applying cyanoacrylate glue, followed by pterygium excision.

CONCLUSIONS:

If used in the management of inflamed pterygium, gatifloxacin may predispose patients to corneal perforation.

PMID:
18362672
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Lippincott Williams & Wilkins
    Loading ...
    Write to the Help Desk